K. K. Dewan, N. K. Govil, "On the location of the zeros of analytic functions", International Journal of Mathematics and Mathematical Sciences, vol. 13, Article ID 651394, 6 pages, 1990. https://doi.org/10.1155/S0161171290000102
On the location of the zeros of analytic functions
In this paper we obtain regions containing all the zeros of a class of analytic functions whose coefficients are subject to certain conditions. Our results sharpen some of the results known in this direction. Also we give some examples to show that in some cases the regions obtained by our results are considerably sharper than the regions obtained by known results.
Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.